# SDR E81R201112222202

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 4,349 hours, 3,131 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: 256NF190943A
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF BOTH MWS ANNUNCIATORS NOT ILLUMINATING AND FLASHING DURING PRE-FLIGHT TESTS OF ENG NR 1 AND ENGINE NR 2 ENGINE FIRE WARNING SYS TESTS.  ALSO NOTED BOTH MWS ANNUNCIATORS WOULD NOT FLASH WHEN ANNUNCIATOR OVERIDE SWITCH MOVED FROM DIM OVERIDE TO NORMAL POSITION. CONFIRMED FAULT INDICATIONS.  VERIFIED DA/L PANEL CIRCUIT BOARDS "G" AND "AF" INPUTS AND CONNECTOR CONDITIONS OK.  IAW TECH SUPPORT, THE PN 25-6NF1909-43A CIRCUIT CARD "G" HAS DESIGN FAULT THAT CAN CAUSE REPORTED INDICATED CONDITION. REPLACED THE DA/L PANEL "G" CIRCUIT BOARD ASSY WITH NEW PN 25-6NF1909-63A CIRCUIT BOARD.  MWS AND ENGINE FIRE TEST ANNUNCIATOR INDICATIONS NORMAL. RECOMMEND AIRFRAME MFR OFFER THE IMPROVED PN 25-6NF1909-63A CIRCUIT BOARD UNDER A RECOMMENDED SB OR MODIFICATION.
